RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 57, Number 3  


In memory of Professor Stanislav Ivanovich Pokhozhaev, Corresponding Member of RAS
A. A. Amosov, Yu. A. Dubinskii, V. V. Kozlov, M. K. Kerimov, L. G. Popov, A. L. Skubachevskii, V. M. Filippov, M. F. Cherepova
379
Variational inequalities for the spectral fractional Laplacian
R. Musina, A. I. Nazarov
381
Rotationally symmetric viscous gas flows
W. Weigant, P. I. Plotnikov
382
Image filtering with the use of anisotropic diffusion
L. E. Rossovskii
396
On the solvability of some nonlinear elliptic problems
E. V. Golubeva, Yu. A. Dubinskii
404
On a nonlinear nonlocal problem of elliptic type
O. V. Solonukha
417
On the entropy solution to an elliptic problem in anisotropic Sobolev–Orlicz spaces
L. M. Kozhevnikova
429
Blow-up of solutions for a class of nondivergence elliptic inequalities
A. A. Kon'kov
448
Blow-up of solutions of some nonlinear inequalities in unbounded domains
E. I. Galakhov, O. A. Salieva
459
Regularity of solutions of the model Venttsel' problem for quasilinear parabolic systems with nonsmooth in time principal matrices
A. A. Arkhipova
470
On the curve of critical exponents for nonlinear elliptic problems in the case of a zero mass
Ya. Sh. Il'yasov
491
Stationary problem of complex heat transfer in a system of semitransparent bodies with boundary conditions of diffuse reflection and refraction of radiation
A. A. Amosov
510
Classical solutions of the Vlasov–Poisson equations with external magnetic field in a half-space
A. L. Skubachevskii, Y. Tsuzuki
536
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019